# SDR DALA1169060186

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 71,865 hours, 10,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL ACS REPORTED FUSELAGE SKIN SCRATCH/GOUGE AREA AT FWD CARGO DOOR.  MAINTENANCE COMFIRMED A 1.0 INCH IN LENGTH APPROX .040 DEPTH GOUGE AT STA 539/12 INCHES ABOVE LOWER FWD CORNER OF FWD CARGO DOOR.  DAMAGE IS W/I ALLOWABLE LIMITS REF B767 SRM 53-00-01.  BLENDED AREA REF 53-00-15.  OK FOR SVC.
